Skip to content

Some Perfect Coloring Properties of Graphs

Christen, C. A., & Selkow, S. M. (1979). Some Perfect Coloring Properties of Graphs. Journal of Combinatorial Theory, Series B, 27(1), 49-59.

Type
Journal article
Intellectual base
Primary research
Year
1979
Volume
27
Issue
1
Pages
49-59
ISSN
0095-8956
DOI
10.1016/0095-8956(79)90067-4
DOI registrant
Elsevier
Link
https://doi.org/10.1016/0095-8956(79)90067-4

Cited by

3 citations across 3 artifacts.

Domain-specific

Verification

Does it exist? Confirmed. This work's DOI resolves to a registered record, which fixes its identity. That is all it fixes.

Does it back the claim? Not recorded. Neither this nor any other of the 3 citations of this work carries a recorded support check.

Support is checked per citation rather than per work — the same source can be cited soundly in one article and wrongly in another. Per-citation recording began recently, so a citation with no recorded check is a gap in the record rather than evidence it went unchecked.

See how references were verified.

Registry ID ref:979314d48736 · see in the full table